# SDR TWAA9819805

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON STRINGER 37L AT STA 434, FWD CARGO COMPT.  REMOVED CORROSION PER SRM 51-10-00, PAGE 16.  REPLACED SECTION OF STRINGER AND INSTALLED RIVETS AND HI-LOKS PER SRM 51-10-00 PAGE 21.
